I am 10 DPO. I did injecibles this month. I am using Crinone for my progesterone levels so I have to wear a panty liner all day. Last night on the linder I noticed the faintest of faint bit of pink mixed with the typical yuck that stains the liner due to the progesterone. Honestly, it was the faintest but I swear it was pink. Then last night I got a headache (not common for me at all) and had one all during the night and still right now. Does this sound like good signs?????? I don't want to get too excited. I have been TTC for 3 1/2 years but I don't think I have ever seen the very very pink sign and/or headache on day 9/10???????
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
Has anyone tried these supplements? Do they give MGers more quality of life by improving memory and overall well being?Thanks!Barbel